Nov 15, 2007
My son has been on prozac 20mg for 2 years and has recently developed an involuntary movement with his mouth. If he goes off the medication will it stop?
Response from Dr. Horwath
Prozac can occasionally cause involuntary movements, but not typically after 2 years of treatment. HIV can also cause movement disorders due to its neurologic effects. If he can tolerate a short interruption of his Prozac, that would be one way to determine if the movements are related to the Prozac or not.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Painful Urination After Sucking Penis Worried I Have HIV
- Psoriasis After Masturbation Worried I Have HIV
- Swollen Glands After Swallowing Cum Worried I Have HIV
- Vaginal Discharge After Touching Penis Worried I Have HIV
- Can You Get Thrush From Salt Water?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.